| Model Number |
1516-50-712 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526)
| Date of Event |
12/17/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Medical records received and reviewed: on (b)(6) 2016, the patient had a left total knee replacement to address degenerative joint disease, left knee, with varus deformity.Depuy components, including depuy patella and depuy cement x1 were used during this procedure.On (b)(6) 2018, the patient had a revision left total knee to address failed left total knee replacement.The indications for surgery noted that the patient had been having persistent pain.During the procedure the surgeon observed massive amount of synovitis and the femoral component was noted to be ¿quite loose from the bone.It seemed to be a failure of the cement bone interface.¿ there were osteolytic craters in bone.The tibial tray had no cement bonded to it.There was no observable wear on the insert.Depuy components were used in conjunction with competitor cement during this procedure.Doi: (b)(6) 2016 dor: (b)(6) 2018 (left knee).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.